# SDR ARWA20040502

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 77,868 hours, 24,541 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 OIL TEMPERATURE ERRATIC AND UNREALIABLE IN-FLIGHT. REPAIRED WIRE AT PIN U NR 1 ENGINE PYLON MAIN DISCONNECT PLUG IN ACCORDANCE WITH DACO DC-8 MM 20-50-1. RAN ENGINE FOR 20 MINUTES. OPERATIONAL CHECK GOOD IAW DACO DC-8 MM 71-00-00
